Please use this identifier to cite or link to this item:
標題: Optimal control of an M/G/1/K queueing system with combined F policy and startup time
作者: Wang, K.H.
Kuo, C.C.
Pearn, W.L.
關鍵字: Fpolicy;M/G/1/K queue;optimization;recursive methods;sensitivity;analyses;startup times;supplementary variables;machine interference model;n-policy;removable server;recursive;method;finite-capacity;input queue
Project: Journal of Optimization Theory and Applications
期刊/報告no:: Journal of Optimization Theory and Applications, Volume 135, Issue 2, Page(s) 285-299.
We investigate the optimal management problem of an M/G/1/K queueing system with combined F policy and an exponential startup time. The F policy queueing problem investigates the most common issue of controlling the arrival to a queueing system. We present a recursive method, using the supplementary variable technique and treating the supplementary variable as the remaining service time, to obtain the steady state probability distribution of the number of customers in the system. The method is illustrated analytically for exponential service time distribution. A cost model is established to determine the optimal management F policy at minimum cost. We use an efficient Maple computer program to calculate the optimal value of F and some system performance measures. Sensitivity analysis is also investigated.
ISSN: 0022-3239
DOI: 10.1007/s10957-007-9253-6
Appears in Collections:應用數學系所

Show full item record

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.